Letrozole (sudden hair loss)

Brandon1995

New member
Awards
0
Hey guys,

So I’ve done research and I’ve seen on a ton of forums and different sites that Letrozole (being such a strong pill) can cause hair issues.

I took some letrozole and in all honesty that sh*t sucked. Made me feel extremely dehydrated and gave me headaches. But that was nothing, 2 weeks later I noticed both my temples have thinned out, as did my hairline at the front. And before you say MPB (none of the men in my family have MPB) it thinned out the sides as well, and the top. Now it’s not noticeable to other people unless I point it out but me having always had so much hair obviously I’d notice it. So I was shedding a TON of hairs a day, all with the little white bulb at the tip. And I read up that not only can a hormone imbalance bring on TE, but the letrozole itself can just f*ck your hair up.

My question is does anyone have experience with this ? A lot of people say it will come back just give it time, obviously our bodies need estrogen for healthy hair. My hair got super dry within that week and started coming out. The shedding has stopped completely, and all this happened between last month and now. I notice a lot of baby hairs around my hairline popping out, some long some small, hoping it’s new growth. The part on the side of my head is definitely darker than it was 4 weeks ago.

So anyone ? Every experience some thinning and it come back after a while? I know Finasteride is gonna be what most people say but Its not Bad enough for that. I’m just taking vitamins and hair stuff, putting natural oils and what not. I’m also not on anything anymore in relation to hormones.
 

CatSnake

Well-known member
Awards
1
  • Established
Hey guys,

So I’ve done research and I’ve seen on a ton of forums and different sites that Letrozole (being such a strong pill) can cause hair issues.

I took some letrozole and in all honesty that sh*t sucked. Made me feel extremely dehydrated and gave me headaches. But that was nothing, 2 weeks later I noticed both my temples have thinned out, as did my hairline at the front. And before you say MPB (none of the men in my family have MPB) it thinned out the sides as well, and the top. Now it’s not noticeable to other people unless I point it out but me having always had so much hair obviously I’d notice it. So I was shedding a TON of hairs a day, all with the little white bulb at the tip. And I read up that not only can a hormone imbalance bring on TE, but the letrozole itself can just f*ck your hair up.

My question is does anyone have experience with this ? A lot of people say it will come back just give it time, obviously our bodies need estrogen for healthy hair. My hair got super dry within that week and started coming out. The shedding has stopped completely, and all this happened between last month and now. I notice a lot of baby hairs around my hairline popping out, some long some small, hoping it’s new growth. The part on the side of my head is definitely darker than it was 4 weeks ago.

So anyone ? Every experience some thinning and it come back after a while? I know Finasteride is gonna be what most people say but Its not Bad enough for that. I’m just taking vitamins and hair stuff, putting natural oils and what not. I’m also not on anything anymore in relation to hormones.
what dose did you take and for how long?
 

Sparta12

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
I used it years ago and it thinned me out quite a bit, but then it grew back and then a couple years later started to thin because of MPB haha.

Best bet is to massage head nightly (promote bloodflow) use some nizoral once or twice a week with a good shampoo and conditioner a few times a week
 

Similar threads


Top